# SDR HEEA968726

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278X
- Make and model: Skrsky S76A
- Aircraft serial: 760440
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853011
- Condition: Malfunction
- Location: Radar
- Component: P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN UNIT IS WX MODE AND VARIABLE GAIN IS TURNED OUT OF PRESET UNIT INTERMITTENTLY SHOWS CYCLE MODE WHEN IT SHOULD STILL SHOW WX AND UNIT ALSO INTERMITTENTLY GLITCHES PICTURE ON DISPLAY.  TIME SINCE REPAIR 0:00.
